Vladikavkaz Mathematical Journal

About Editorial To Authors
Archive Links News Help

October - December, 2011

Volume 13, Issue 4

Exponential-polynomial basis for null spaces of convolution operators in classes of ultradifferentiable functions
Abanina D. A.

We consider a homogeneous convolution equation in the Beurling class of ultradifferentiable functions of mean type on the interval. It is obtained that in the space of its solutions there is an exponential-polynomial basis.

Article (rus.) - [pdf] [zip-pdf]

On coefficients of exponential series for analytic functions of polynomial growth
Varziev V. A., Melikhov S. N.

In this article a criterion is obtained that the operator of the representation of analytic functions on a bounded convex domain G of polynomial growth near the boundary of G   by exponential series, exponents of which are zeroes of a special entire function, has a continuous linear right inverse.

Article (rus.) - [pdf] [zip-pdf]

On extension of regular homogeneous orthogonally additive polynomials
Kusraeva Z. A.

The existence of a simultaneous extension operator for regular orthogonally additive homogeneous polynomials in vector lattice is established. A characterization of extreme extensions is also given.

Article (rus.) - [pdf] [zip-pdf]

2-groups with given properties of finite subgroups
Lytkina D.V.

A local finiteness is proved of 2-groups, all of whose finite subgroups (a) are nilpotent of class 2 or (b) belong to a variety defined by the law [x,y] 2 =1 . Besides, it is proved that the order of the derived subgroup of a 2-group G   is at most 2 if the order of every conjugacy class of every finite subgroup of G   is at most 2.

Article (rus.) - [pdf] [zip-pdf]

A non-classical formula for integration by parts related to goursat problem for a pseudoparabolic equation
Mamedov I. G.

A formula for integration by parts of non-classical type is derived and an application to Goursat problem for the pseudoparabolic equation with non-smooth coefficients and with dominated derivatives of fourth order is find.

Article (rus.) - [pdf] [zip-pdf]

On an approach to solution of J. W. Fickett's problem on overlapping congruent polygons
Nikonorov Yu. G., Nikonorova Yu. V.

A general approach to J. W. Fickett's problem on overlapping congruent convex polygons on Euclidean plane is considered in details.

Article (rus.) - [pdf] [zip-pdf]

The existence of transitions between stationary regimes of the flow problemr
Sazonov L. I.

We consider the Navier-Stokes equations in exterior domain and prove the existence of the unsteady solutions that link two steady flows. The steady flows are assumed to be stable and closed enough.

Article (rus.) - [pdf] [zip-pdf]

Letter to the editor
Korobeinik Yu.F.

Article (rus.) - [pdf] [zip-pdf]

      1, 2, 3;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
      1, 2, 3, 4;
adress: 22, Markusa st., Vladikavkaz, 362027, RNO-A, Russia
phone: +7(8672) 59-16-22,
fax: +7(8672) 59-16-21,
e-mail: journal@alanianet.ru
to read articles in pdf format:

copyright © 1996-2003, SMI